Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 65, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 17, 2016, 5:46 PM CDT for Bullock County, Pike County, Alabama. It was in force for 74 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2016, 5:46 PM CDT (22:46 UTC)
- Expired
- Jun 17, 2016, 7:00 PM CDT
- In force
- 74 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bullock County, AL, Pike County, AL
The radar
The Ft Rucker radar (KEOX), 66 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 6:30 PM CDT | TSTM WND DMG | 4 N Banks, AL | TREES AND POWERLINES DOWN ALONG ALABAMA HIGHWAY 223 IN PIKE COUNTY. LOCATION APPROXIMATE. TIME ESTIMATED BY RADAR. |
| Jun 17, 6:30 PM CDT | TSTM WND DMG | 5 Ne Banks, AL | SEVERAL REPORTS OF TREES DOWN AND SOME BLOCKING ROADWAYS ACROSS PIKE COUNTY. SOME ROADS INCLUDE COUNTY ROAD 6618, 6622, 6647, 6643, 6605, 4404, 2242, 2204 AND ALABAMA HIGHWAY 130. LOCATION APPROXIMATE. TIME ESTIMATED BY RADAR. UPDATED INFORMATION. |
| Jun 17, 6:30 PM CDT | TSTM WND DMG | 5 Ne Banks, AL | SEVERAL REPORTS OF TREES DOWN AND SOME BLOCKING ROADWAYS ACROSS PIKE COUNTY. SOME ROADS INCLUDE COUNTY ROAD 6618, 6622, 6647, 6643 AND 6605. LOCATION APPROXIMATE. TIME ESTIMATED BY RADAR. |
| Jun 17, 6:40 PM CDT | TSTM WND DMG | 5 Wnw Tarentum, AL | AN OAK TREE WAS DOWNED ACROSS BOTH LANES OF THE HIGHWAY. |
| Jun 17, 6:40 PM CDT | TSTM WND DMG | 5 Wnw Tarentum, AL | AN OAK TREE WAS DOWNED ACROSS BOTH LANES OF THE HIGHWAY. CORRECTED TIME. |
| Jun 17, 6:40 PM CDT | TSTM WND DMG | 5 Wnw Tarentum, AL | AN OAK TREE WAS DOWNED ACROSS BOTH LANES OF THE HIGHWAY. TIME ESTIMATED BY RADAR. |
| Jun 17, 6:40 PM CDT | TSTM WND DMG | 5 Wnw Tarentum, AL | AN OAK TREE WAS DOWNED ONTO HIGHWAY 167. BOTH LANES WERE BLOCKED. |
| Jun 17, 6:40 PM CDT | TSTM WND DMG | 5 Wnw Tarentum, AL | AN OAK TREE WAS DOWNED ONTO THE HIGHWAY. BOTH LANES WERE BLOCKED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 12:37 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2424 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 849 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
349
WUUS54 KBMX 172246
SVRBMX
ALC011-109-180000-
/O.NEW.KBMX.SV.W.0065.160617T2246Z-160618T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
546 PM CDT FRI JUN 17 2016
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PIKE COUNTY IN SOUTHEASTERN ALABAMA...
BULLOCK COUNTY IN SOUTHEASTERN ALABAMA...
* UNTIL 700 PM CDT
* AT 546 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SHORTER TO 6 MILES SOUTH OF LOGAN...MOVING
SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TROY...UNION SPRINGS...BRUNDIDGE...MIDWAY...GOSHEN...BANKS...
BEANS CROSSROADS...PICKETT...TROY MUNICIPAL AIRPORT...
TROY UNIVERSITY...ANTIOCH...SHOPTON...FRANKLIN FIELD...GUERRYTON...
ANSLEY...ABERFOIL...LINWOOD...JOSIE...TENNILLE AND SIMSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3163 8618 3166 8615 3179 8615 3179 8620
3189 8617 3197 8619 3197 8600 3227 8598
3227 8590 3230 8590 3223 8585 3223 8543
3214 8541 3202 8543 3199 8559 3186 8568
3177 8567 3174 8570 3162 8574 3162 8618
TIME...MOT...LOC 2246Z 307DEG 29KT 3239 8589 3189 8648
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM2 follow-up statements
703
WWUS54 KBMX 172309
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
609 PM CDT FRI JUN 17 2016
ALC011-109-180000-
/O.CON.KBMX.SV.W.0065.000000T0000Z-160618T0000Z/
PIKE AL-BULLOCK AL-
609 PM CDT FRI JUN 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR PIKE AND BULLOCK COUNTIES...
AT 609 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR DAVISVILLE TO NEAR GOSHEN...MOVING SOUTHEAST AT
40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
TROY...UNION SPRINGS...BRUNDIDGE...MIDWAY...GOSHEN...BANKS...BEANS
CROSSROADS...PICKETT...TROY MUNICIPAL AIRPORT...TROY UNIVERSITY...
ANTIOCH...SHOPTON...FRANKLIN FIELD...GUERRYTON...ANSLEY...ABERFOIL...
LINWOOD...JOSIE...TENNILLE AND SIMSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3163 8618 3166 8615 3179 8615 3179 8620
3189 8617 3197 8619 3197 8600 3227 8598
3227 8590 3230 8590 3223 8585 3223 8543
3214 8541 3202 8543 3199 8559 3186 8568
3177 8567 3174 8570 3162 8574 3162 8618
TIME...MOT...LOC 2309Z 300DEG 35KT 3225 8569 3180 8613
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM238
WWUS54 KBMX 172318
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
618 PM CDT FRI JUN 17 2016
ALC011-109-180000-
/O.CON.KBMX.SV.W.0065.000000T0000Z-160618T0000Z/
PIKE AL-BULLOCK AL-
618 PM CDT FRI JUN 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR PIKE AND BULLOCK COUNTIES...
AT 618 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MIDWAY TO NEAR GOSHEN...MOVING SOUTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
TROY...UNION SPRINGS...BRUNDIDGE...MIDWAY...GOSHEN...BANKS...
BEANS CROSSROADS...PICKETT...TROY MUNICIPAL AIRPORT...
TROY UNIVERSITY...ANTIOCH...GUERRYTON...ANSLEY...ABERFOIL...
LINWOOD...JOSIE...TENNILLE...HENDERSON...TARENTUM AND MONTICELLO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3162 8617 3163 8618 3166 8615 3179 8615
3179 8620 3189 8617 3192 8618 3197 8610
3197 8600 3203 8600 3223 8569 3223 8543
3214 8541 3202 8543 3199 8559 3186 8568
3177 8567 3174 8570 3162 8574
TIME...MOT...LOC 2318Z 308DEG 35KT 3210 8551 3177 8608
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:14 PM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, Jun 17, 2:14 PM CDT, 3 hours 32 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 214 PM CDT FRI JUN 17 2016 .DISCUSSION... A band of severe storms will be tracking southward across south Alabama during the late afternoon and early evening hours. The severe storms should be exiting south central Alabama by 6 or 7 pm, and lowered pops tonight. A back door cold front will push into east Alabama Saturday morning, and this front will be the focus for afternoon scattered showers and few thunderstorms, so best rain chances will be confined to southwest counties. Drier air will advect into central Alabama on Saturday, but dewpoints will still be in the 60s. By Sunday, even drier air will spill down the Appalachians as a closed upper low develops off the Carolina coast. Surface dewpoints will drop into the 50s on Sunday, which is a big drop from the mid 70s dewpoints currently across the area. An upper ridge over the Plains states will expand eastward towards Alabama and provide rain free conditions Monday and Tuesday, along with warmer daytime temperatures. The upper ridge will retro-grade westward Tuesday night as a short wave trof digs southward along the eastern United States. A weak cool front will accompany the short wave trof and trigger scattered showers and thunderstorms across the area late Tuesday night and Wednesday. The models have been trending drier Thursday and Friday as the trof along the east coast pushes drier mid level air southward, and removed rain chances across the northern counties on Thursday with dry conditions on Friday. 58/rose && .AVIATION... 18Z TAF Discussion. Scattered storms have already developed along/ahead of a frontal boundary across the TN Valley. These storms are expected to become more organized and push southward across the forecast area this afternoon. Have included some initial best-timing of TS for each terminal, but updates may become needed throughout the afternoon. Heavy rain could significantly reduce VIS at times. Some storms could be severe with damaging wind gusts and large hail. Otherwise, VFR cigs should prevail with westerly winds of 10 kts today. Winds will shift to the NW then N post-frontal. 19 && .FIRE WEATHER... Humidity levels will be lowering over the weekend as cooler air pushes in from the east. Scattered showers and a few thunderstorms could linger over south central Alabama on Saturday as front stalls out over this area. High pressure will build over the area Sunday through Tuesday and temperatures will warm back into the 90s, with no rain expected. A weak cold front will push into north Alabama Tuesday night and bring a chance of rain to north Alabama Tuesday night and across all of central Alabama on Wednesday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 69 88 63 86 61 / 10 10 0 10 0 Anniston 70 87 65 86 62 / 10 10 0 10 0 Birmingham 71 89 68 87 65 / 10 10 10 10 0 Tuscaloosa 71 90 69 88 66 / 10 20 10 10 0 Calera 71 89 67 88 64 / 10 10 10 10 0 Auburn 72 85 66 84 65 / 30 20 10 10 0 Montgomery 74 90 69 88 67 / 30 30 10 10 0 Troy 73 87 69 86 65 / 50 30 20 10 0 && .BMX WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 9 PM CDT this evening For the following counties: Autauga...Barbour...Bibb...Bullock...Chambers... Chilton...Coosa...Dallas...Elmore...Fayette...Greene...Hale... Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion... Montgomery...Perry...Pickens...Pike...Russell...Shelby... Sumter...Tallapoosa...Tuscaloosa...Walker...Winston. &&
Hazardous weather outlook, Jun 17, 5:02 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 502 PM CDT FRI JUN 17 2016 ALZ011>015-017>050-190115- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 502 PM CDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. SEVERE THUNDERSTORMS WILL CONTINUE TO PUSH SOUTHWARD THROUGH THE EARLY EVENING ACROSS SOUTH CENTRAL ALABAMA...AND AS LATE AS 8PM IN FAR SOUTHEAST CENTRAL ALABAMA. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. HOT AND HUMID CONDITIONS ARE POSSIBLE AHEAD OF THE LINE OF SOUTHWARD MOVING THUNDERSTORMS. HEAT INDICES WILL RANGE FROM 100 TO 109 DEGREES ACROSS SOUTH CENTRAL ALABAMA THROUGH THE EVENING...OR UNTIL THE LINE OF STORMS MOVES THROUGH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY BE NECESSARY THIS AFTERNOON.
In the hours before
Local storm report, Jun 17, 5:19 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
519 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM TSTM WND DMG 3 SSE BIRMINGHAM 33.49N 86.78W
06/17/2016 JEFFERSON AL AMATEUR RADIO
TREES DOWN BLOCKING INTERSECTION OF 21ST AVENUE SOUTH AND
CAHABA ROAD. TIME ESTIMATED BY RADAR.
&&
JHLocal storm report, Jun 17, 5:23 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
523 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL TALLASSEE 32.54N 85.89W
06/17/2016 E1.00 INCH ELMORE AL BROADCAST MEDIA
DIME TO QUARTER SIZED HAIL REPORTED IN TALLASSEE. TIME
ESTIMATED BY RADAR.
&&
JHLocal storm report, Jun 17, 5:29 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
529 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM TSTM WND DMG DADEVILLE 32.83N 85.77W
06/17/2016 TALLAPOOSA AL EMERGENCY MNGR
TREE DOWN ACROSS EAST SOUTH STREET IN DADEVILLE. TIME
ESTIMATED BY RADAR.
&&
JHLocal storm report, Jun 17, 5:35 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
535 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM TSTM WND DMG NNE CAMP HILL 32.80N 85.65W
06/17/2016 TALLAPOOSA AL FIRE DEPT/RESCUE
TREE DOWN PARTIALLY BLOCKING U.S. HIGHWAY 50 NEAR CAMP
HILL BAPTIST CHURCH. TIME ESTIMATED BY RADAR.
&&
JHLocal storm report, Jun 17, 5:38 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
538 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM TSTM WND DMG WETUMPKA 32.54N 86.20W
06/17/2016 ELMORE AL EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN ACROSS WEST AND
CENTRAL ELMORE COUNTY. NUMEROUS FIRE DEPARTMENTS
DISPATCHED TO REMOVE TREES FROM ROADWAYS. ONE STRUCTURE
FIRE CAUSED BY A FALLING TREE REPORTED. TIME ESTIMATED BY
RADAR.
&&
JHLocal storm report, Jun 17, 5:41 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
541 PM CDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM TSTM WND DMG CHULA VISTA 33.60N 86.37W
06/17/2016 ST. CLAIR AL EMERGENCY MNGR
MULTIPLE TREES DOWN ALONG INTERSTATE 59 IN SAINT CLAIR
COUNTY AT MILE MARKERS 156, 158 AND 159 ALONG WITH AT THE
BROMPTON EXIT. LOCATION APPROXIMATE. TIME ESTIMATED BY
RADAR.
&&
JHThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 4:03 AM CDT | Heat Advisory | BMX | Autauga, Barbour, Bibb, Bullock, Chambers, Chilton and 24 more | 17 hr |
| Jun 17, 12:48 PM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 57 min |
| Jun 17, 1:30 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 56 min |
| Jun 17, 1:32 PM CDT | Severe Thunderstorm Warning | BMX | Fayette | 43 min |
| Jun 17, 1:44 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Marion, Walker, Winston | 76 min |
| Jun 17, 1:56 PM CDT | Special Weather Statement | BMX | Pickens | 64 min |
| Jun 17, 2:11 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 79 min |
| Jun 17, 2:24 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Calhoun, Etowah, St. Clair | 66 min |
| Jun 17, 2:26 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne | 79 min |
| Jun 17, 2:29 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 50 min |
| Jun 17, 2:57 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Shelby, Tuscaloosa | 78 min |
| Jun 17, 2:59 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Randolph, St. Clair, Talladega | 76 min |
| Jun 17, 3:12 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Sumter | 78 min |
| Jun 17, 3:36 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Hale, Perry | 69 min |
| Jun 17, 3:58 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 77 min |
| Jun 17, 4:00 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 75 min |
| Jun 17, 4:09 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Marengo | 81 min |
| Jun 17, 4:21 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Randolph | 39 min |
| Jun 17, 4:26 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Tallapoosa | 79 min |
| Jun 17, 4:39 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 81 min |
| Jun 17, 4:49 PM CDT | Severe Thunderstorm Warning | BMX | Lee | 56 min |
| Jun 17, 5:14 PM CDT | Severe Thunderstorm Warning | BMX | Macon, Russell | 63 min |
| Jun 17, 6:05 PM CDT | Severe Thunderstorm Warning | BMX | Barbour | 85 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.